# SDR 2006FA0000782

- Difficulty date: August 2, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Aircraft: N753
- Make and model: Found FBA-2C
- Aircraft serial: 44
- Aircraft time: 532 hours
- Engine: Lyc IO540*
- System (JASC): 2810 · Fuel Storage
- Part: Fitting
- Part number: G201G202
- Condition: Undertorqued
- Location: Fuel System
- Part time: 532 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W, K
- Precautionary procedure: K

## Discrepancy

AS REPORTED FROM THE PILOT, THE MAINTENANCE VENDOR FOUND NUMEROUS FUEL FITTINGS WHICH CONNECT THE FUEL LINES TO THE HEADER TANKS TO BE SEEPING FUEL. APPROXIMATE TIME OF SERVICE 532 HOURS. PIPE THREADED FITTINGS HAD NO THREAD LUBE/SEALANT. THE VENDOR NOTED THAT THE FUEL FITTINGS WERE NOT PROPERLY TORQUED.  THIS MAY REPRESENT A QUALITY CONTROL ISSUE AT THE FOUND AIRCRAFT PRODUCTION FACILITY. AT PRESENT THE USDOI, AVIATION MANAGEMENT DIRECTORATE, IS INVESTIGATING THIS EVENT WITHIN ITS FLEET.
